A1 Journal article (refereed)
A connection between a general class of superparabolic functions and supersolutions (2010)


Parviainen, M., Korte, R., & Kuusi, T. (2010). A connection between a general class of superparabolic functions and supersolutions. J. Evol. Equ., 10 (1), 1-20. doi:10.1007/s00028-009-0037-3


JYU authors or editors


Publication details

All authors or editors: Parviainen, Mikko; Korte, R.; Kuusi, T.

Journal or series: J. Evol. Equ.

ISSN: 1424-3199

Publication year: 2010

Volume: 10

Issue number: 1

Pages range: 1-20

Publication country: Switzerland

Publication language: English

DOI: https://doi.org/10.1007/s00028-009-0037-3

Open Access: Publication channel is not openly available


Free keywords: comparison; convergence of superparabolic functions; p-parabolic; supersolution


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-12 at 11:03